MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 immucor technical support used a remote electronic connection method to assess event and the camera report appeared optimal.No blood sample or product was returned to immucor from the customer site for immucor laboratory assessment.On (b)(6) 2018 an immucor field service engineer assessed galileo echo instrument, serial number (b)(4) and as a result adjusted residual volume from 0.12g to 0.09g and recalibrated and refocused the camera; however service ruled out an instrument related problem.Following service a second sample from the same patient reacted as expected using the same instrument and reagent lots.As such, a sample-related problem with the original sample cannot be ruled out as causing the initial reported problem.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported that they received unexpected (b)(6) on capture-r ready id lot id360 (expiry july 24, 2018) on echo serial number (b)(4), when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7674562
Report Number1034569-2018-00164
Device Sequence Number1474839
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/24/2018
Device Catalogue Number0066204
Device Lot NumberID360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR